Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sgupta

antibiotics, sleep disruption, and breakouts from lasers

I have been on the regimen for approximately one year. I rarely break out now, though the initial breakout, which was pretty hellacious, left me with about 20-25 small, slightly red/discolored, saucer shaped scars. In this year, I also attempted to wean myself off the BP, and in the interim took a month long course of minocycline and of doxy. During both antibiotics courses, I noticed that had incredible trouble both falling asleep and staying asleep. On most nights, I would wake up at least 3-4 times, and I would rarely be able to sleep more than 6 hours a night. These problems subsided a few weeks after the medication was stopped.

I am seriously considering fraxel restore to help smooth some of the scarring. Since I am still prone to breakouts, and can't use BP during the healing period, I have been advised to start on antibiotics before the laser and continue for awhile post-laser treatment. However, I am afraid that the sleep issues will arise again. Anyone have any advice/recommendations for alternatives to the antibiotics or the BP?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×